# SDR AALA202510174989

- Difficulty date: October 15, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 78,813 hours, 30,491 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT IS RED. MAINTENANCE SERVICED MID LEFT SERVICE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-00-614-002-A.
